Zur Theorie des relativbiquadratischen Zahlkörpers

Stephan Bochnicek

Mathematische Annalen (1907)

  • Volume: 63, page 85-144
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bochnicek, Stephan. "Zur Theorie des relativbiquadratischen Zahlkörpers." Mathematische Annalen 63 (1907): 85-144. <http://eudml.org/doc/158277>.

author = {Bochnicek, Stephan},
journal = {Mathematische Annalen},
pages = {85-144},
title = {Zur Theorie des relativbiquadratischen Zahlkörpers},
url = {http://eudml.org/doc/158277},
volume = {63},
year = {1907},

AU - Bochnicek, Stephan
TI - Zur Theorie des relativbiquadratischen Zahlkörpers
JO - Mathematische Annalen
PY - 1907
VL - 63
SP - 85
EP - 144
UR - http://eudml.org/doc/158277
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.